# SDR AALA202402201465

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 76,090 hours, 31,405 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pipe
- Condition: Damaged
- Location: Zone 200 - Fuse
- Component: Slide, Aircruisers
- Component part number: D31865112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OFFWING ESCAPE SLIDE INFLATION PIPE / LINE DAMAGED. REPLACED ESCAPE SLIDE ASSEMBLY PER TASK CARD 26C19053012.
